# SDR CA130807008

- Difficulty date: August 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 26,511 hours
- Engine: Ge CFM567B24
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) F/A NOTICED AN ODOR OF BURNING ELECTRICAL COMPONENT THROUGHOUT THE ACFT CABIN.  THE FORWARD GALLEY POWER, LIVE TV SYS AND IFE/PASS SWITCHED TURNED OFF, SMELL DISSIPATED.  LIVE TV SYSTEM PLACED ON MEL NO FURTHER REPORT OF ISSUES.  SYSTEM STILL NEEDS TROUBLESHOOTING FOR RECTIFICATION.
